Posted 2/4/2009 5:18 PM (GMT -6)
Lucy it could be a variety of things. Lupus itself will cause hair loss for some people, so will meds. Dry skin can be attributed to both as well. I drink a lot of water to combat the dryness in my hair and skin. I live in a very dry climate though.
Once the plaquenil kicks in if you continue to have hair loss, definitely tell your doctor. If the hair loss stops, then you could probably attribute it to the disease process as the plaquenil would be doing its job.
I hope this helps. I had hair loss last year and it was awful. For me it was a trauma that led to my body losing all its hair. It grew back. I hope yours does too!
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13
34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus
Moderator for the Lupus and Fibromyalgia forums